# SDR QXEA2023041700068

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,814 hours, 8,244 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR VENT FLAP HARD TO CLOSE FROM THE OUTSIDE. ADJUSTED AFT SERVICE DOOR GREEN FLAG VISUAL INDICATORS, VENT FLAP CLOSES PROPERLY REF AMM 52-42-20.
